Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 24, NWS Denver/Boulder, CO

June 25, 2015Morgan County, Weld County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 25, 2015, 10:00 PM MDT for Morgan County, Weld County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 10:00 PM MDT (04:00 UTC)
Expired
Jun 26, 2015, 1:00 AM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Morgan County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 101 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 878 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
878 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2352 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WGUS55 KBOU 260400
FFWBOU
COC087-123-260700-
/O.NEW.KBOU.FF.W.0024.150626T0400Z-150626T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1000 PM MDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WELD COUNTY IN NORTHEASTERN COLORADO...
  NORTHEASTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 100 AM MDT
    
* AT 959 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN OVER ANTELOPE SPRINGS. THE RAIN IS MOVING SOUTHEAST AT 
  15 MPH. UP TO THREE INCHES OF RAIN MAY HAVE ALREADY FALLEN. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ANTELOPE SPRINGS.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...WILDCAT CREEK...
AND EAST PRONG WILDCAT CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4035 10380 4059 10392 4060 10360 4038 10356

$$

RPK
2 follow-up statements
841 
WGUS75 KBOU 260512
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1112 PM MDT THU JUN 25 2015

COC087-123-260700-
/O.CON.KBOU.FF.W.0024.000000T0000Z-150626T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-MORGAN CO-
1112 PM MDT THU JUN 25 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR
EAST CENTRAL WELD AND NORTHEASTERN MORGAN COUNTIES...

AT 1111 PM MDT...RAIN HAD ENDED OVER EAST CENTRAL WELD AND NORTHEAST 
MORGAN COUNTIES. UP TO THREE INCHES OF RAIN MAY HAVE FALLEN IN SOME 
AREAS SO FLASH FLOODING IS EXPECTED TO CONTINUE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ANTELOPE SPRINGS.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...WILDCAT CREEK...
AND EAST PRONG WILDCAT CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4035 10380 4059 10392 4060 10360 4038 10356

$$

RPK
940 
WGUS75 KBOU 260656
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1256 AM MDT FRI JUN 26 2015

COC087-123-260705-
/O.EXP.KBOU.FF.W.0024.000000T0000Z-150626T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-MORGAN CO-
1256 AM MDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING FOR EAST CENTRAL WELD AND NORTHEASTERN
MORGAN COUNTIES WILL EXPIRE AT 100 AM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4035 10380 4059 10392 4060 10360 4038 10356

$$

RPK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 8:59 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 25, 8:59 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
859 PM MDT THU JUN 25 2015

.UPDATE...
ISSUED AT 858 PM MDT THU JUN 25 2015

ISOLATED SEVERE STORMS CONTINUE AT THIS HOUR BUT OVERALL TREND
WILL BE WEAKENING THROUGH LATE EVENING AS STORMS EVENTUALLY MOVE
BACK INTO AREAS ALREADY WORKED OVER BY EARLIER STORMS.
HOWEVER...STILL EXPECT A FEW SHOWERS AND STORMS TO CONTINUE
THROUGH THE NIGHT. OVERALL ONLY MINOR CHANGES MADE TO EXISTING
FORECAST.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 330 PM MDT THU JUN 25 2015

CONVECTION BEGINNING OVER THE HIGHER TERRAIN AND LARIMER COUNTY AS
A SHORTWAVE MOVES CLOSER OUT WYOMING. A LONG LIVED
MCS....MESOSCALE CONVECTIVE SYSTEM HAS BEEN MOVING SOUTHEAST FROM
WYOMING AND INTO NEBRASKA ALL DAY....AND OUTFLOW FROM THIS SYSTEM
WILL LIKELY HELP KICK OFF ADDITIONAL CONVECTION THIS EVENING.
DEWPOINTS IN THE UPPER 50S TO LOWER 60S ALONG WITH TEMPERATURES IN
THE MID TO UPPER 80S ARE HELPING CAPES REACH IN THE 1000-2000 J/KG
AND UPWARDS OF 3000 NEAR THE WY/NE BORDER. SHEAR IS EXPECTED TO
INCREASE TO 35 KTS TO NEAR 50 KTS NEAR THE WYOMING BORDER. THESE
INGREDIENTS ARE COMBINING TO BRING THE THREAT OF SEVERE
WEATHER...MAINLY FOR LARGE HAIL AND DAMAGING OUTFLOW WINDS TO THE
PLAINS TONIGHT. BEST AREA IS ALONG AND EAST OF A LINE FROM GREELEY
TO LIMON. HOWEVER OUTFLOW FROM STORMS...IN ADDITION TO ENHANCED UPSLOPE
FLOW THIS EVENING MAY PRODUCE OTHER STORM FURTHER WEST. SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED FOR MOST OF THE PLAINS AND
URBAN CORRIDOR FOR THIS REASON. ACTIVITY UP NEAR CHEYENNE HAS
BEEN PROGGED BY THE LATEST HRRR MODEL TO BECOME THE LONG
ADVERTISED POSSIBLE MCS SYSTEM TO PUSH SOUTHEAST OVER NORTHEASTERN
COLORADO AND INTO KANSAS BY MIDNIGHT. THE OUTFLOW FROM THIS SYSTEM
IS EXPECTED TO PUSH BACK TOWARD THE FOOTHILLS TO BRING STRATUS AND
SOME FOG OVER THE PLAINS OVER NIGHT. SO EVEN THOUGH TEMPERATURES
SHOULD BE COOLING TONIGHT AND INTO TOMORROW...MINIMUM TEMPERATURES
WILL BE MODERATED OVER THE PLAINS UNDER WHAT STRATUS FORMS.

STRATUS WILL LIKELY STICK IN ALONG THE URBAN CORRIDOR AND PALMER
DIVIDE FOR MOST OF TOMORROW. THIS WILL ALLOW FOR TEMPERATURES
ABOUT 5 TO 10 DEGREES COOLER THAN TODAY. EXPECT AFTERNOON SHOWERS
AND THUNDERSTORMS TO FIRE OFF THE MOUNTAINS ABOVE THE STABLE
STRATUS DECK FIRST...THEN SOME MAY PUSH EAST DURING THE LATE
AFTERNOON OVER THE URBAN CORRIDOR AND ADJACENT PLAINS. WITH THE
UPPER RIDGE PUSHING IN FROM THE WEST SLIGHTLY MORE...THIS MAY
LIMIT CONVECTION OVER THE PLAINS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 PM MDT THU JUN 25 2015

THE MAIN MESSAGE CONTINUES TO BE UPPER LEVEL RIDGING OVER THE
GREAT BASIN DURING THE PERIOD. THIS PUTS OUR AREA UNDER A NORTH
TO NORTHWEST FLOW ALOFT WITH LITTLE IN THE WAY OF DISCERNIBLE QG
DYNAMICS AFFECTING OUR WEATHER. THIS ALSO KEEPS THE PLAINS
SUSCEPTIBLE TO OCCASIONAL OUTFLOWS AND FRONTAL SURGES FROM
CONVECTION THAT FORMS OVER THE GREAT PLAINS. ADDITIONALLY ENOUGH
MOISTURE WILL LIKELY BE CAUGHT IN THE RIDGE TO KEEP THE USUAL
DIURNAL CONVECTIVE CYCLE GOING. NWP BIAS-CORRECTED CONSENSUS
TEMPERATURES ARE PREDICTING SEASONAL VALUES BUT SOME OF THE LATEST
GUIDANCE IS SUGGESTING MUCH WARMER VALUES. WE SHALL SEE.

&&

.AVIATION...(FOR THE TAFS THROUGH 06Z FRIDAY EVENING)
ISSUED AT 858 PM MDT THU JUN 25 2015

ANOTHER BATCH OF CONVECTION DROPPING SOUTHWARD WILL KEEP THE
THREAT OF STORMS IN THE FRONT RANGE METRO AREA AIRPORTS THROUGH
06Z-07Z. STRONGER STORMS MAY STILL BE SEVERE WITH HAIL AND HEAVY
RAIN REDUCING VISIBILITIES. COULD SEE A FEW STORMS LINGER
OVERNIGHT...AND SOME HIGH RESOLUTION MODELS CONTINUE TO SHOW
ADDITIONAL ACTIVITY ALONG THE FOOTHILLS AND ADJACENT PLAINS. WILL
HAVE TO FOLLOW PROGRESSION OF STORMS AND ADJUST TAFS AS NECESSARY.

EXPECTING STRATUS/FOG TO PUSH IN OVER THE AREA AFTER 09Z. IFR
CONDITIONS POSSIBLE FROM 09-15Z...THEN MVFR CEILINGS MAY LAST
THROUGH 00Z.

&&

.HYDROLOGY...
ISSUED AT 330 PM MDT THU JUN 25 2015

STORMS MOVING RATHER QUICKLY THIS AFTERNOON AND EVENING WITH
RAINFALL AMOUNTS MAINLY UNDER ONE HALF INCH. HOWEVER...WITH A
RELATIVELY WET AIRMASS...COULD SEE LOCALLY HIGHER AMOUNTS UP TO
AN INCH OVER THE PLAINS. FOR THIS EVENING...WITH INCREASING
UPSLOPE FLOW ALONG THE FRONT RANGE...IF STORMS FIRE IN AND NEAR
THE FOOTHILLS...COULD SEE HEAVY RAINFALL DEVELOP OVER PORTIONS OF
THE URBAN CORRIDOR WITH RAINFALL AMOUNTS UP TO AN INCH OR TWO IN A
FEW LOCATIONS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...BARJENBRUCH
SHORT TERM...KRIEDERMAN
LONG TERM...ET
AVIATION...BARJENBRUCH
HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Jun 25, 11:08 AM MDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1108 AM MDT THU JUN 25 2015

COZ030>051-261715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1108 AM MDT THU JUN 25 2015

...POSSIBLE SEVERE STORMS THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE PLAINS OF NORTHEAST
COLORADO BY EARLY TO MID AFTERNOON AND CONTINUE INTO THE EVENING
HOURS. A FEW OF THE STORMS WILL BECOME SEVERE WITH LARGE HAIL OVER
AN INCH IN DIAMETER AND DAMAGING WINDS WITH GUSTS UP TO 70 MPH.
AN ISOLATED TORNADO OR TWO MAY ALSO OCCUR. THE BEST CHANCE FOR
SEVERE STORMS WILL BE EAST OF A LINE FROM GREELEY TO
LIMON...HOWEVER OUTFLOWS FROM THESE STORMS COULD INITIATE STRONG
STORMS ELSEWHERE AS WELL. ALTHOUGH THE STORMS WILL MOVE RATHER
QUICKLY SOME LOCATIONS COULD RECEIVE UP TO AN INCH OF RAIN IN 30
MINUTES OR LESS.

IN THE MOUNTAINS AND FOOTHILLS THERE WILL BE A CHANCE OF
THUNDERSTORMS THIS AFTERNOON WHICH WILL PRODUCE GUSTY
WINDS...SMALL HAIL AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COOLER TEMPERATURES AND AN INCREASE IN STORM COVERAGE WILL OCCUR
FRIDAY ACROSS THE AREA...WITH A SLIGHT CHANCE OF SEVERE STORMS
OVER THE PLAINS. A FAIRLY TYPICAL EARLY SUMMER WEATHER PATTERN
WILL CONTINUE SATURDAY THROUGH WEDNESDAY WITH TEMPERATURES AROUND
NORMAL AND CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR THE NORTHEASTERN COLORADO PLAINS WILL BE
NEEDED THIS AFTERNOON AFTER 2 PM.

SPOTTER ACTIVATION FOR THE METRO AREAS MAY BE NEEDED THIS
AFTERNOON AFTER 4 PM.

KRIEDERMAN/ET

In the hours before

Special weather statement, Jun 25, 7:07 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT THU JUN 25 2015

COZ048-050-051-260145-
LOGAN COUNTY CO-SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
707 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHILLIPS...LOGAN AND
WESTERN SEDGWICK COUNTIES UNTIL 745 PM MDT...

AT 705 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF PEETZ...OR 16 MILES NORTHEAST OF STERLING...MOVING
SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STERLING...HAXTUN...FLEMING...ILIFF...PEETZ...SEDGWICK...CROOK...
PADRONI...PROCTOR...ST PETERSBURG...TWIN BUTTES...MARKS BUTTE...
HIGHLAND CENTER AND FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN COLORADO.

LAT...LON 4055 10251 4044 10266 4044 10324 4099 10328
      4100 10250
TIME...MOT...LOC 0105Z 343DEG 69KT 4086 10307

COOPER
Local storm report, Jun 25, 7:31 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
731 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             KIOWA                   39.35N 104.46W
06/25/2015  M0.88 INCH       ELBERT             CO   AMATEUR RADIO

0630 PM     HAIL             3 WSW FRANKTOWN         39.37N 104.80W
06/25/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0602 PM     HAIL             13 ENE KIOWA            39.45N 104.25W
06/25/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0600 PM     HAIL             3 WSW FRANKTOWN         39.37N 104.80W
06/25/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HAIL WAS BETWEEN NICKEL AND QUARTER SIZED

0537 PM     HAIL             1 SSE PONDEROSA PARK    39.38N 104.63W
06/25/2015  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0524 PM     HAIL             2 E PONDEROSA PARK      39.40N 104.60W
06/25/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0512 PM     HAIL             4 SSE BENNETT           39.70N 104.39W
06/25/2015  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0512 PM     HAIL             4 S STRASBURG           39.68N 104.30W
06/25/2015  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0455 PM     HAIL             1 S BENNETT             39.74N 104.42W
06/25/2015  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0439 PM     HAIL             8 S PROSPECT VALLEY     39.96N 104.41W
06/25/2015  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0420 PM     HAIL             3 W PROSPECT VALLEY     40.07N 104.47W
06/25/2015  M1.50 INCH       WELD               CO   STORM CHASER

0415 PM     HAIL             4 SW KEENESBURG         40.07N 104.57W
06/25/2015  M2.00 INCH       WELD               CO   TRAINED SPOTTER

0415 PM     HAIL             8 S KEENESBURG          39.99N 104.52W
06/25/2015  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0400 PM     HAIL             5 SSE MILTON RESERVOIR  40.17N 104.60W
06/25/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0359 PM     HAIL             ENE KEENESBURG          40.11N 104.52W
06/25/2015  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0355 PM     HAIL             2 SE MILTON RESERVOIR   40.22N 104.61W
06/25/2015  M1.00 INCH       WELD               CO   STORM CHASER

&&

JK
Special weather statement, Jun 25, 7:42 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
742 PM MDT THU JUN 25 2015

COZ048-050-051-260245-
LOGAN COUNTY CO-SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
742 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR PHILLIPS...EASTERN LOGAN AND
WESTERN SEDGWICK COUNTIES UNTIL 845 PM MDT...

AT 740 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PADRONI TO NEAR TWIN
BUTTES...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF STERLING
TO 17 MILES SOUTHEAST OF SIDNEY...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STERLING...HOLYOKE...HAXTUN...FLEMING...ILIFF...
SEDGWICK...CROOK...PAOLI...PADRONI...PROCTOR...ST PETERSBURG...
FAIRFIELD...TWIN BUTTES...MARKS BUTTE AND HIGHLAND CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DENVER.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN COLORADO.

LAT...LON 4047 10218 4044 10316 4086 10318 4100 10244
TIME...MOT...LOC 0140Z 287DEG 44KT 4074 10315 4093 10276

COOPER
Local storm report, Jun 25, 9:08 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
908 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 WSW FRANKTOWN         39.37N 104.80W
06/25/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0630 PM     HAIL             KIOWA                   39.35N 104.46W
06/25/2015  M0.88 INCH       ELBERT             CO   AMATEUR RADIO

0602 PM     HAIL             13 ENE KIOWA            39.45N 104.25W
06/25/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0600 PM     HAIL             3 WSW FRANKTOWN         39.37N 104.80W
06/25/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HAIL WAS BETWEEN NICKEL AND QUARTER SIZED

0537 PM     HAIL             1 SSE PONDEROSA PARK    39.38N 104.63W
06/25/2015  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0524 PM     HAIL             2 E PONDEROSA PARK      39.40N 104.60W
06/25/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0512 PM     HAIL             4 SSE BENNETT           39.70N 104.39W
06/25/2015  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0512 PM     HAIL             4 S STRASBURG           39.68N 104.30W
06/25/2015  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0455 PM     HAIL             1 S BENNETT             39.74N 104.42W
06/25/2015  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0439 PM     HAIL             8 S PROSPECT VALLEY     39.96N 104.41W
06/25/2015  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0420 PM     HAIL             3 W PROSPECT VALLEY     40.07N 104.47W
06/25/2015  M1.50 INCH       WELD               CO   STORM CHASER

0415 PM     HAIL             8 S KEENESBURG          39.99N 104.52W
06/25/2015  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

            ONE WINDOW IN THE HOUSE WAS BROKEN

0415 PM     HAIL             4 SW KEENESBURG         40.07N 104.57W
06/25/2015  M2.00 INCH       WELD               CO   TRAINED SPOTTER

0400 PM     HAIL             5 SSE MILTON RESERVOIR  40.17N 104.60W
06/25/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0359 PM     HAIL             ENE KEENESBURG          40.11N 104.52W
06/25/2015  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0355 PM     HAIL             2 SE MILTON RESERVOIR   40.22N 104.61W
06/25/2015  M1.00 INCH       WELD               CO   STORM CHASER

&&

JK
Local storm report, Jun 25, 9:20 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
920 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     7 NNE PURCELL           40.72N 104.52W
06/25/2015  E60.00 MPH       WELD               CO   TRAINED SPOTTER

            3/4 INCH HAIL AND 0.50 INCHES OF RAIN

0630 PM     HAIL             3 WSW FRANKTOWN         39.37N 104.80W
06/25/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0630 PM     HAIL             KIOWA                   39.35N 104.46W
06/25/2015  M0.88 INCH       ELBERT             CO   AMATEUR RADIO

0602 PM     HAIL             13 ENE KIOWA            39.45N 104.25W
06/25/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0600 PM     HAIL             3 WSW FRANKTOWN         39.37N 104.80W
06/25/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HAIL WAS BETWEEN NICKEL AND QUARTER SIZED

0537 PM     HAIL             1 SSE PONDEROSA PARK    39.38N 104.63W
06/25/2015  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0524 PM     HAIL             2 E PONDEROSA PARK      39.40N 104.60W
06/25/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0512 PM     HAIL             4 S STRASBURG           39.68N 104.30W
06/25/2015  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0512 PM     HAIL             4 SSE BENNETT           39.70N 104.39W
06/25/2015  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0455 PM     HAIL             1 S BENNETT             39.74N 104.42W
06/25/2015  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0439 PM     HAIL             8 S PROSPECT VALLEY     39.96N 104.41W
06/25/2015  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0420 PM     HAIL             3 W PROSPECT VALLEY     40.07N 104.47W
06/25/2015  M1.50 INCH       WELD               CO   STORM CHASER

0415 PM     HAIL             4 SW KEENESBURG         40.07N 104.57W
06/25/2015  M2.00 INCH       WELD               CO   TRAINED SPOTTER

0415 PM     HAIL             8 S KEENESBURG          39.99N 104.52W
06/25/2015  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

            ONE WINDOW IN THE HOUSE WAS BROKEN

0400 PM     HAIL             5 SSE MILTON RESERVOIR  40.17N 104.60W
06/25/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0359 PM     HAIL             ENE KEENESBURG          40.11N 104.52W
06/25/2015  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0355 PM     HAIL             2 SE MILTON RESERVOIR   40.22N 104.61W
06/25/2015  M1.00 INCH       WELD               CO   STORM CHASER

&&

JK
Local storm report, Jun 25, 9:38 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
938 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             7 NNE PURCELL           40.72N 104.52W
06/25/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

            WIND GUST TO 42 MPH AND RAINFALL OVER 0.50 INCHES

0630 PM     HAIL             KIOWA                   39.35N 104.46W
06/25/2015  M0.88 INCH       ELBERT             CO   AMATEUR RADIO

0630 PM     HAIL             3 WSW FRANKTOWN         39.37N 104.80W
06/25/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0602 PM     HAIL             13 ENE KIOWA            39.45N 104.25W
06/25/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0600 PM     HAIL             3 WSW FRANKTOWN         39.37N 104.80W
06/25/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HAIL WAS BETWEEN NICKEL AND QUARTER SIZED

0537 PM     HAIL             1 SSE PONDEROSA PARK    39.38N 104.63W
06/25/2015  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0524 PM     HAIL             2 E PONDEROSA PARK      39.40N 104.60W
06/25/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0512 PM     HAIL             4 SSE BENNETT           39.70N 104.39W
06/25/2015  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0512 PM     HAIL             4 S STRASBURG           39.68N 104.30W
06/25/2015  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0455 PM     HAIL             1 S BENNETT             39.74N 104.42W
06/25/2015  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0439 PM     HAIL             8 S PROSPECT VALLEY     39.96N 104.41W
06/25/2015  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0420 PM     HAIL             3 W PROSPECT VALLEY     40.07N 104.47W
06/25/2015  M1.50 INCH       WELD               CO   STORM CHASER

0415 PM     HAIL             8 S KEENESBURG          39.99N 104.52W
06/25/2015  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

            ONE WINDOW IN THE HOUSE WAS BROKEN

0415 PM     HAIL             4 SW KEENESBURG         40.07N 104.57W
06/25/2015  M2.00 INCH       WELD               CO   TRAINED SPOTTER

0400 PM     HAIL             5 SSE MILTON RESERVOIR  40.17N 104.60W
06/25/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0359 PM     HAIL             ENE KEENESBURG          40.11N 104.52W
06/25/2015  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0355 PM     HAIL             2 SE MILTON RESERVOIR   40.22N 104.61W
06/25/2015  M1.00 INCH       WELD               CO   STORM CHASER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:07 PM MDTSevere Thunderstorm WarningBOUDouglas19 min
Jun 25, 6:10 PM MDTSevere Thunderstorm WarningBOUElbert50 min
Jun 25, 6:29 PM MDTAreal Flood AdvisoryBOUDouglas, Elbert3 hr
Jun 25, 6:34 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Jefferson41 min
Jun 25, 6:39 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson111 min
Jun 25, 7:04 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln41 min
Jun 25, 7:07 PM MDTSpecial Weather StatementBOULogan38 min
Jun 25, 7:11 PM MDTSevere Thunderstorm WarningBOUDouglas34 min
Jun 25, 7:42 PM MDTSpecial Weather StatementBOULogan, Phillips63 min
Jun 25, 8:23 PM MDTSevere Thunderstorm WarningBOUWeld37 min
Jun 25, 8:53 PM MDTSevere Thunderstorm WarningBOUWeld52 min
Jun 25, 9:09 PM MDTSevere Thunderstorm WarningBOULarimer, Weld36 min
Jun 25, 9:39 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld33 min
Jun 25, 10:54 PM MDTAreal Flood AdvisoryBOULarimer96 min
Jun 25, 10:58 PM MDTSevere Thunderstorm WarningBOULarimer, Weld32 min
Jun 26, 3:36 PM MDTSpecial Weather StatementBOUTeller39 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.